MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0956462414543123

Медицинская библиотека · International journal of STD & AIDS · 2014

Lichenoid drug reaction to isoniazid presenting as exfoliative dermatitis in a patient with acquired immunodeficiency syndrome.

Thakur B K, Verma S, Mishra J

Клинический случайСтатьяПеревод в очереди

Аннотация

Human immunodeficiency virus-infected patients are at increased risk of drug reactions because of immune dysregulation and multiple drug intake. Lichenoid drug reactions to isoniazid have been reported previously in the literature. However, for lichenoid drug reaction to isoniazid to be so extensive to present as exfoliative dermatitis is rare. We report here a rare case of lichenoid drug reaction to isoniazid presenting as exfoliative dermatitis in a patient with acquired immunodeficiency syndrome.

Для цитирования: Thakur B K, Verma S, Mishra J. Lichenoid drug reaction to isoniazid presenting as exfoliative dermatitis in a patient with acquired immunodeficiency syndrome.. International journal of STD & AIDS. 2014. DOI: 10.1177/0956462414543123.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.